# SDR AALA202503170420

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N919NN
- Make and model: Boeing 737823
- Aircraft serial: 29573
- Aircraft time: 35,156 hours, 15,173 cycles
- System (JASC): 2564 · Life Raft
- Part: Bottle
- Condition: Overpressured
- Location: Zone 200
- Component: Life Raft, Bfgoodrich
- Component part number: 64356101
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NUMBER 4 LIFE RAFT HAS AN OVER PRESSURIZED BOTTLE. REMOVE AND REPLACED LIFE RAFT.
